MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED CR FEMORAL SZ 1D, 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED CR FEMORAL SZ 1D, 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-01-01
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 11/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2022-01523 d10: 1699908 200-21-09 - cr tibial insert sz 1, 9mm; 1715940 200-04-21 - cemented finned tib.Tra sz 2f/1t; 2629240 200-02-29 - three peg patella 29mm; aa7707 1510-s - cemex system fast 70 gm; 131332 620-00-02 - platelet rich plasma kit with spray tips; a20149 134 620-11-02 - accelerate conc.Sys.Multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01523.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported via legal documentation that approximately 96 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and difficulty with weightbearing activities, and intermittent swelling.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant, as the cobalt chrome finish of the femoral was scratched due to articulation with the metal of the tibia, with small scratches along the medial corner of the femoral condyle.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CEMENTED CR FEMORAL SZ 1D, 1
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20916615
Report Number1038671-2024-04790
Device Sequence Number7846083
Product Code JWH
UDI-Device Identifier10885862039514
UDI-Public10885862039514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2015
Device Catalogue Number200-01-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexFemale